MathSciNet Relay Station
MathSciNet bibliographic data
MR1257112 (95i:47033) 47A66 (47A45 47B07 47B15)
Jafarian, A. A.; Radjavi, H.; Rosenthal, P.; Sourour, A. R. Simultaneous triangularizability, near commutativity and Rota's theorem. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2191–2199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement